# SDR SWIA2021091060849

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR FWD FLOOR SILL DOUBLER PLATE AT APPROX. 319 HAS MULTIPLE SPOTS OF CORROSION (MARKED)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED SERVICE DOOR FLOOR SILL DOUBLER AT FS 319.7 IAW CRJ700 SRM 51-42-13-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01
